# SDR SWAA2023062670936

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 50,899 hours, 30,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH+RH EMERGENCY EXIT LIGHTS INOP<[01] R+R AFT LH+RH EMERGENCY EXIT LIGHT BATTERY PACKS REF AMM 33-51-06.
